# SDR P5CA9700264

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN DOUBLER UPPER AFT NLG, WHEEL WELL RIGHT SIDE OF RETRACT LINK.  REPAIRED PER BOEING SRM 51-40-02.
